MAUDE Adverse Event Report: ARTHREX, INC. GUIDE PIN, Ø3.2MM X 330MM; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. GUIDE PIN, Ø3.2MM X 330MM; INTRAMED FIXATN ROD AND ACCESS
Model Number GUIDE PIN, Ø3.2MM X 330MM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 08-jan-2026, it was reported by a sales representative via phone that an ar-9094-090l left lag screw, an ar-s0100-381 guide pin, an ar-s0457-000 activation tool, ar-s0100-000 guide pin, ar-s0219-100 drill, ar-s0209-200 drill, ar-9094-11-2030 trochanteric nail, and an ar-9094-085l lag screw were used in a case and neither screw were able to lock into the nail after implantation.All implants were fully explanted and the surgery was completed using a competitor product nail.This occurred during use in a case.Delay in case 50 minutes.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, including the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded that the most likely cause of the reported failure was user error, specifically misalignment during screw insertion and/or improper implant positioning.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
GUIDE PIN, Ø3.2MM X 330MM
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24259242
Report Number1220246-2026-00411
Device Sequence Number9600136
Product Code LXH
UDI-Device Identifier00848665000009
UDI-Public(01)00848665000009(11)240206(17)291206(10)211926
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGUIDE PIN, Ø3.2MM X 330MM
Device Catalogue NumberS0100-000
Device Lot Number211926
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown